# SDR HALA2011020100070

- Difficulty date: February 1, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,337 hours, 31,897 cycles
- Engine: Ge CF680
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER START UP, LT PACK WOULD NOT OPERATE WITH NORMAL PNEU PRESS.  RECYCLED SWITCH TO NO AVAIL, CLOSE APU VALVE AND REOPENED AND PACK OPERATED NORMALLY.  GROUND RUN CHECK OK AFTER ENG START PNEU PRESS AND OPS OF LT PACK CHECK OK WITHOUT HAVING TO CYCLE BLEED SW'S. CAN NOT DUPLICATE WRITE-UP, OK FOR SVC.
